# SDR IPXA10562636

- Difficulty date: September 3, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, VERTICAL STABLIZER ANGLE IS CHAFED AT FWD MATING SURFACE OF PANEL 322AL.  R & R IAW SRM 51-40-02-0G
